MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 32MM; APPLIANCE, FIXATION ,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 32MM; APPLIANCE, FIXATION ,NAIL
Model Number 214.832
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pproduct complaint #: (b)(4).Event year is reported as 2021; however exact date of event is unknown.Additional product code: hwc.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, patient underwent a removal of hardware from distal femur due to pain.There was no surgical delay noted.The procedure was successfully completed.Patient status is unknown.This complaint involves ten (10) devices.This report is for one (1)4.5mm cortex screw self-tapping 32mm.This is report 4 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d6a, 6b: updated.H3, h6: investigation summary: the investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM CORTEX SCREW SELF-TAPPING 32MM
Common Device Name
APPLIANCE, FIXATION ,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12779832
Report Number2939274-2021-06557
Device Sequence Number17015542
Product Code KTT
UDI-Device Identifier10886982154651
UDI-Public(01)10886982154651
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K974537
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number214.832
Device Catalogue Number214.832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5 VACRVD CONDY PL/12H/266/LT; 5.0 VA LOCKNG SCR SLF-TPNG/SD/32; 5.0 VA LOCKNG SCR SLF-TPNG/SD/32; 5.0 VA LOCKNG SCR SLF-TPNG/SD/34; 5.0MM CANN. VA LCKN SCRW/70MM; 5.0MM CANN. VA LCKN SCRW/75MM; 5.0MM CANNU. VA LCKN SCRW/75MM; 5.0MM CANNULATED VA LOCKING SCREW/70MM; 5.0MM CANNULATED VA LOCKING SCREW/75MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale